# SDR 2008FA0000862

- Difficulty date: November 14, 2008
- Submitted: December 2, 2008
- Operation: General aviation
- Aircraft: N40R
- Make and model: Beech 200BEECH
- Aircraft serial: BC07
- Engine: Pwa PT6*
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bracket
- Part number: 10112002584
- Condition: Cracked
- Location: Rt Mlg Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.4 INCH LONG CRACK WAS FOUND IN THE RT MLG DRAG BRACE SUPPORT BRACKET DURING INSPECTION.  DURING THE REMOVAL OF THE PART (2) ADDITIONAL CRACKS 1.4 INCH LONG WERE FOUND AROUND 4 FASTENERS WHERE THE BRACKET ATTACHES TO THE MAIN SPAR WEB.  WHEN INSTALLED, THE AREA AROUND THESE 4 FASTENERS IS OBSCURED BY THE MLG DRAG BRACE FWD ATTACH FITTING (PN 50-120201-5).  THE PART WAS REPLACED WITH A NEW BRACKET.  NO CRACKS WERE FOUND N THE SPAR WEB.  SUSPECT CRACKS CAUSED BY FATIGUE AND OR HARD LANDINGS.  (K)
